Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2019, 7:52 PM EDT for Burlington County, New Jersey. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2019, 7:52 PM EDT (23:52 UTC)
- Expired
- Jun 5, 2019, 8:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
263 WWUS81 KPHI 052352 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 752 PM EDT Wed Jun 5 2019 NJZ013-019-020-060030- Northwestern Burlington-Ocean-Western Monmouth- 752 PM EDT Wed Jun 5 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN... NORTHEASTERN BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES... At 752 PM EDT, a strong thunderstorm was located over Wrightstown, or 17 miles south of Trenton, moving northeast at 25 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Mount Holly, Presidential Lakes Estates, Pemberton, Wrightstown, Woodruff, Cedar Glen Lakes, Whiting, Cream Ridge, Browns Mills, Jobstown, Leisuretowne, Country Lake Estates, Crestwood Village, Pemberton Heights, New Egypt, Fort Dix and McGuire AFB. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3990 7470 4000 7479 4017 7447 3995 7434 TIME...MOT...LOC 2352Z 228DEG 22KT 3999 7464 $$ CMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:25 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 5, 6:25 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 625 PM EDT Wed Jun 5 2019 .SYNOPSIS... High pressure continues to drift eastward over the Atlantic as low pressure with an associated cold front moves through the Great Lakes. The cold front is forecast to pass through our region on Thursday, followed by high pressure for Friday into the weekend. Broad low pressure and another cold front are expected to approach slowly from the west early in the new week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 6:30 Update... The forecast is generally on track. Made some adjustments to PoPs to account for recent trends. Bulk of activity so far has been over southern Delmarva. From a hydro perspective, this is not too problematic as FFG values in that area are very high. In terms of severe weather, we have seen one area of storms become borderline severe in southern DE and into far southern NJ. Expecting most convection from here to generally be sub-severe, however a few stronger storms are possible with still a chance for one or two to approach severe limits with gusty winds. Also noting some guidance such as the HRRR shows activity filling in further north quite a bit later tonight, so we will have to watch for this as heavy rainfall tolerance levels drop dramatically towards the more urban parts of the area. It does not appear that much if any of a nocturnal inversion will develop this evening, so with dew points remaining high and forcing becoming a little better, it is possible we could get new convective initiation even as temperatures cool off a little after dark. Previous discussion follows. High pressure remains centered over the western Atlantic, and low pressure over the Great Lakes will slowly pass to the north tonight. This will drag a cold front towards the region this evening, but the cold front itself will not cross through until Thursday. Out ahead of the front, some mid-level shortwave energy will spawn a secondary low over the southern Appalachians, and this low will pass through Delmarva and southern New Jersey this evening. A hot, humid, and unstable airmass is over the region, with surface dewpoints well in the 60s throughout, and in the upper 60s to around 70 in southern New Jersey and Delmarva. This is resulting in upwards of 2000 J/kg of MUCAPE and SBCAPE across Delmarva and southern New Jersey, and 500-1000 J/kg across the northern half of New Jersey and into southeast Pennsylvania. PWATs are generally 1.5-1.7 inches in the southern portions of the forecast area, but should climb up to around 2 inches this evening. This sets the stage for a round of potential severe thunderstorms, as well as locally heavy rain. Based on latest trends, the area of heaviest rain would affect Delmarva and southeast New Jersey, where the highest instability and highest dewpoints are. However, latest Flash Flood Guidance values suggests it would take 2-3" of rain in 1 hour; and 3-4 inches of rain in both 3 hours and 6 hours for Flash Flooding to occur. Since storm total QPF is generally on the order of 1-2" (though locally higher amounts are possible), do not think this will lead to flash flooding, so will not issue a Flash Flood Watch. Models are also indicating a potential swath of heavy rain just north of Philadelphia, so it is possible for some urban flooding this evening. Convection is possible in northern new Jersey (north of I-195), the Lehigh Valley, and the southern Poconos, but does not look to be as organized as the convection down south. With loss of diurnal heating after sunset, instability drops off fairly quickly. Heavy rain still possible, but the severe threat drops off. Several waves of showers and thunderstorms will affect mainly the southern half of the forecast area through midnight or so. Once the precip ends, it remains warm and humid into Thursday morning. Fog and stratus likely to develop. Lows tonight in the 60s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Surface cold front slowly works it way across the region on Thursday. However, there does not appear to be much upper level support with its passage. Although it remains quite warm and humid ahead of the front, there may not be much energy with which to work to fire off much convection. Will keep PoPs capped at slight chance to low end chance. Going through the day, cooler and dryer air filters into the region behind the front, but pretty much only for the northern half of the CWA. Highs once again in the mid and upper 80s south and east of I-95, and in the lower 80s north and west. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Thursday night through Sunday... High pressure will build in to our north through Friday leading to a continuing drying of the airmass with a sky that will generally be mainly clear to partly cloudy. Highs Friday will mostly be in the low 80s however an E/NE flow around the high will keep it a bit cooler along the coast and it will also be a bit cooler over the southern Poconos. Surface high pressure builds S/E from Ontario/Quebec into New England through the course of Friday night and Saturday with an upper level ridge setting up over Ontario. These features should continue to dominate our weather through Saturday leading to plenty of sunshine with seasonable temperatures and comfortable humidity levels. However we will have to keep an eye on a large upper level low with associated tropical moisture and rainfall over the southeastern states but at this point forecast models continue to indicate this should stay suppressed to our south through at least Saturday. Saturday night through Sunday, the upper low over the SE opens up with the upper ridge over the Great Lakes starting to slowly weaken and shift east...becoming centered just off the coast by late Sunday. Expect the area should still remain largely protected by the ridge through with mainly dry weather through the weekend. That said, latest guidance does bring the moisture over the SE a little farther north by late Sunday so will maintain the mention of chance POPs over the Delmarva. Sunday night through Wednesday... In the big picture, the weather pattern becomes more unsettled once again next week as a large upper level trough digs S/E from Canada towards the northeastern US and also interacts with the upper trough and tropical moisture over the SE. Depending on exactly how these features interact, which is currently uncertain, will determine the more specific details of the forecast in terms of how much rain falls and when. However expect increasing chances for showers and thunderstorms by Monday across the area as extensive moisture is advected northward up the coast in a deep layer southerly flow. Still many days out but the concern is the moisture will be of tropical origins with PWATS potentially exceeding 2 inches so any showers/storms could be heavy. Showery/stormy weather has a good chance of continuing Monday night into Tuesday as a frontal zone moving in from the west associated with the Canadian upper level trough interacts with the extensive moisture along the east coast. Main question will be how quickly this moves through and again this will depend, among other things, on the interaction of the digging Canadian / northern stream upper trough with the SE CONUS upper trough. If a wave develops along the front near or just south of the area a more prolonged period of heavy rainfall will be possible around Tuesday or Wednesday of next week as opposed to if it sweeps through faster as a more progressive cold front. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...SHRA/TSRA with heavy rain this evening, mainly south and east of KPHL. Conditions down to IFR, possibly lower, in TSRA, which could last through around 05Z. Fog/stratus developing thereafter, with conditions falling to IFR or lower. SW winds around 10 kt, possibly gusting to 20 kt, diminishing to 5 kt or less tonight. Thursday...Morning fog/stratus gives way to VFR conditions. Scattered SHRA/TSRA in the afternoon, but confidence is low. West winds 10 kt or less, becoming NW in the afternoon. OUTLOOK... Thursday night...Mainly VFR. Northwest to north wind 5 to 10 knots becoming NE late at night. Friday...VFR. Northeast to east wind around 10 knots. Friday night...Mainly VFR. Northeast to east wind 5 to 10 knots or less. Saturday...VFR. East to southeast wind around 10 knots. Saturday night...Mainly VFR. Northeast to east wind 5 to 10 knots. Sunday...Mainly VFR. East wind around 10 knots. Sunday night through Monday...Increasing clouds with showers and storms possible by Monday along with associated restrictions. SE winds 5-10 knots. && .MARINE... SCA in effect for the coastal ocean waters for tonight and into Thursday afternoon, as southerly winds range from 15-20 kt with 25- 30 kt gusts. Showers and thunderstorms will pass through the waters tonight, with thunderstorm wind gusts in excess of 34 kt possible, as well as torrential rainfall. Winds shift to the W-SW at 10-15 kt late Thursday, and seas subside to 3-4 feet. OUTLOOK... Thursday night through Monday...Wave heights could reach near 5 feet Saturday night into Sunday as E/NE winds increase with gusts to near or just over 20 knots. Otherwise, no marine headlines expected. RIP CURRENTS... There is a moderate risk for the development of dangerous and life threatening rip currents through tonight at the New Jersey and Delaware beaches due to the strong southerly flow. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 1 PM EDT Thursday for ANZ450>455. && Synopsis...Fitzsimmons Near Term...MPS/O'Brien Short Term...MPS Long Term...Fitzsimmons Aviation...Fitzsimmons/MPS Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 5, 3:51 PM EDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 351 PM EDT Wed Jun 5 2019 DEZ001-002-MDZ008-012-015-NJZ001-007>010-012-013-015>023-027-PAZ054- 055-060>062-070-071-101>106-062000- New Castle-Kent-Cecil-Kent MD-Queen Annes-Sussex-Warren-Morris- Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 351 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will bring locally heavy rainfall through tonight. There may be some flooding of roadways and areas of poor drainage, along with minor flooding on some small streams and creeks. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-062000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 351 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a moderate risk for the development of dangerous rip currents. Showers and thunderstorms will bring locally heavy rainfall through tonight. There may be some flooding of roadways and areas of poor drainage. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-MDZ019-020-062000- Inland Sussex-Talbot-Caroline- 351 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for southern Delaware and northeast Maryland. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will bring locally heavy rainfall through tonight. There may be some flooding of roadways and areas of poor drainage, along with minor flooding on some small streams and creeks. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-062000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 351 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jun 5, 6:36 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
636 PM EDT Wed Jun 5 2019
NJZ018-019-PAZ071-106-052300-
Northwestern Burlington-Camden-Lower Bucks-Philadelphia-
636 PM EDT Wed Jun 5 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON...SOUTH CENTRAL BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...
At 635 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ben Franklin Bridge to
Erlton-Ellisburg. Movement was northeast at 40 mph.
Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bensalem, Mount
Laurel, Willingboro, Lumberton, Bellmawr, Burlington, Bristol, Mount
Holly, Riverside, Palmyra, Magnolia, Westville, Beverly, Brooklawn,
Audubon Park and Wrightstown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4002 7463 3984 7507 3986 7511 3989 7514
3988 7515 3988 7518 3991 7525 4014 7500
TIME...MOT...LOC 2235Z 237DEG 33KT 3993 7516 3990 7504
CMSSpecial weather statement, Jun 5, 6:58 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
658 PM EDT Wed Jun 5 2019
NJZ018-019-PAZ071-052330-
Northwestern Burlington-Camden-Philadelphia-
658 PM EDT Wed Jun 5 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON AND CENTRAL PHILADELPHIA COUNTIES...
At 657 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Riverside to Ramblewood. Other
storms were developing near the Walt Whitman Bridge. Movement was
northeast at 35 mph.
Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Willingboro, Lumberton, Florence, Bellmawr, Burlington, Bristol,
Mount Holly, Riverside, Palmyra, Westville, Bordentown, Beverly,
Brooklawn, Tullytown and Pemberton.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3996 7461 3987 7512 3989 7514 3988 7517
3995 7516 4007 7493 4008 7487 4013 7482
4012 7478 4014 7474 4016 7471 4019 7470
4017 7466
TIME...MOT...LOC 2257Z 242DEG 32KT 4002 7499 3994 7497
CMSSpecial weather statement, Jun 5, 7:18 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
718 PM EDT Wed Jun 5 2019
NJZ013-019-020-052345-
Northwestern Burlington-Ocean-Western Monmouth-
718 PM EDT Wed Jun 5 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN...
NORTHEASTERN BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES...
At 717 PM EDT, a strong thunderstorm was located over Jobstown, or 14
miles south of Trenton, moving northeast at 15 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Allentown, Pemberton, Wrightstown, Jobstown, Columbus, Woodruff,
Georgetown, Browns Mills, New Egypt, Fort Dix, McGuire AFB and
Pemberton Heights.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4001 7441 3996 7471 4004 7476 4015 7463
4014 7462 4014 7459 4017 7461 4018 7460
4018 7458
TIME...MOT...LOC 2317Z 225DEG 12KT 4002 7470
CMSSpecial weather statement, Jun 5, 7:26 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
726 PM EDT Wed Jun 5 2019
NJZ019-060000-
Northwestern Burlington-
726 PM EDT Wed Jun 5 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURLINGTON
COUNTY...
At 725 PM EDT, a strong thunderstorm was located over Lumberton, or
17 miles east of Camden, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Medford, Lumberton, Mount Holly, Presidential Lakes Estates,
Pemberton, Wrightstown, Presidential Lakes, Jobstown, Leisuretowne,
Jacksonville, Browns Mills, Medford Lakes, Nws Office, Pemberton
Heights, Fort Dix and McGuire AFB.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3988 7464 3986 7486 4003 7488 4008 7461
3991 7456
TIME...MOT...LOC 2325Z 248DEG 15KT 3995 7479
CMSSpecial weather statement, Jun 5, 7:45 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Wed Jun 5 2019
NJZ018-019-027-060015-
Northwestern Burlington-Camden-Southeastern Burlington-
745 PM EDT Wed Jun 5 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAMDEN AND
CENTRAL BURLINGTON COUNTIES...
At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Medford to near Marlton Lakes to
near Chesilhurst. Movement was northeast at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Evesham, Medford, Hammonton, Berlin, Tabernacle, Shamong,
Presidential Lakes Estates, Chesilhurst, Atco, Wharton State Forest,
Presidential Lakes, Atsion, Leisuretowne, Marlton Lakes, Marlton,
Medford Lakes and Country Lake Estates.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3971 7456 3969 7468 3973 7474 3968 7480
3966 7491 3969 7493 3989 7492 3995 7455
TIME...MOT...LOC 2345Z 245DEG 26KT 3988 7475 3980 7485 3969 7487
CMSSpecial weather statement, Jun 5, 7:52 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 752 PM EDT Wed Jun 5 2019 NJZ013-019-020-060030- Northwestern Burlington-Ocean-Western Monmouth- 752 PM EDT Wed Jun 5 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN... NORTHEASTERN BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES... At 752 PM EDT, a strong thunderstorm was located over Wrightstown, or 17 miles south of Trenton, moving northeast at 25 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Mount Holly, Presidential Lakes Estates, Pemberton, Wrightstown, Woodruff, Cedar Glen Lakes, Whiting, Cream Ridge, Browns Mills, Jobstown, Leisuretowne, Country Lake Estates, Crestwood Village, Pemberton Heights, New Egypt, Fort Dix and McGuire AFB. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3990 7470 4000 7479 4017 7447 3995 7434 TIME...MOT...LOC 2352Z 228DEG 22KT 3999 7464 CMS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:42 PM EDT | Special Weather Statement | PHI | Cape May | 33 min |
| Jun 5, 5:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 5, 5:28 PM EDT | Special Weather Statement | PHI | Cape May | 47 min |
| Jun 5, 5:33 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 42 min |
| Jun 5, 5:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 5, 5:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jun 5, 6:12 PM EDT | Special Weather Statement | PHI | Atlantic | 48 min |
| Jun 5, 6:44 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jun 5, 7:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 5 hr |
| Jun 5, 7:18 PM EDT | Special Weather Statement | PHI | Burlington | 27 min |
| Jun 5, 7:26 PM EDT | Special Weather Statement | PHI | Burlington | 34 min |
| Jun 5, 7:37 PM EDT | Areal Flood Advisory | PHI | Burlington | 5 hr |
| Jun 5, 7:45 PM EDT | Special Weather Statement | PHI | Burlington | 30 min |
| Jun 5, 6:36 PM EDT | Special Weather Statement | PHI | Philadelphia | 24 min |
| Jun 5, 6:58 PM EDT | Special Weather Statement | PHI | Philadelphia | 32 min |
| Jun 5, 4:15 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 45 min |
| Jun 5, 5:00 PM EDT | Special Weather Statement | PHI | Sussex | 45 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.